Dance Synthesis Intensive LONDON

London Synthesis 

 

Synthesis: Greek, from syntithenai to put together, from syn- + tithenai to put, place.

To synthesise (fuse) is the theme.

 

* 10h dance per weekend – 20h immersion with Samantha Emanuel

* Dance technique is the focus, enriched with dance sequences 

* Lots of personal feedback

* Connection between weekends for best possible development & refinement

 

Who is it for? Those with an interest in the joy that is movement, those who enjoy practicing within a group, those new to tribal fusion and those with experience looking to refine technique. Anyone looking for inspiration and encouragement in establishing a consistent home practice. 

The course is geared towards introductory and improver levels, some previous dance or movement experience is recommended. If unsure contact Samantha to discuss. 

 

This training combines disciplines that enhance body awareness, body positivity, health, strength, balance and wellness through movement. Influenced by multiple dance styles including classical, contemporary and tribal fusion belly dance. 

Tribal fusion technique is the focus with sequences included to put the drills to practice. All designed to enhance your dance skill set. We will also use floor barre, yoga and Pilates sequences, tailor made for you to take home. Interval exercises will be practiced for cardio health.

Therapeutic exercises are included to alleviate tension in common problem areas. Listen to your body, move with ease and find freedom in the subtle nuances, inner rhythm and flow. 

Both weekends are connected. You will have the opportunity to go away practice homework tasks, then return to further develop your dance, receiving feedback from Samantha. Practice progressions to inspire you on your dance journey will be added during the second weekend. It is not obligatory to register for both weekends but it is recommended! (note: In order to join the second weekend you need to have completed the first as it is a continuation)

 

Dance Synthesis provides a unique opportunity to work in-depth, over 20 hours of exploration in a supportive environment, drawing on Samantha’s experience over 13 years of movement research and performance.

The first weekend is a technique based intensive weekend. Each day will focus on basic anatomy, Pilates, floor barre, mindfulness practice, interval training, stretching, dance movement technique and drills. Handouts are provided to help you build and sustain your personal practice at home. 

The second weekend is a continuation of the work, adding layers and drills to refine movement, traveling and dance movement sequences as practical application of the technique plus muscle release exercises. 

 

SYNTHESIS PART 1  (SOLD OUT) 

DATES: 9th and 10th December 2017 

Saturday: 4:30PM to 9:30PM STUDIO NINE

Sunday: 1PM to 6:00PM STUDIO SEVEN (5 hours each day including a short break) 

VENUE: The Place 17 Dukes Road London WC1H 9PY

 

FEBRUARY 17th and 18th 2018 

Saturday: 3PM to 7PM STUDIO ONE (4 hours including short break) 

Sunday: 10:30AM to 4:30PM STUDIO THREE (6 hours including break) 

VENUE: Factory Fitness North London N19 4DX

 

SYNTHESIS PART 2

DATES:  24th and 25th March 2018

Saturday: 10AM to 3PM STUDIO 2 

Sunday: 10:30AM to 3:30PM (5 hours each day including a short break)

VENUE: Factory Fitness North London N19 4DX 

 

DATES: 28th and 29th April 2018

Saturday: 10:30AM to 3:30PM STUDIO 9

Sunday: 10:30AM to 3:30PM STUDIO 9 (5 hours each day including a short break)

VENUE: The Place 17 Dukes Road London WC1H 9PY

 

Group numbers are limited to below 20 dancers. Please bring food with you as there won’t be time to leave the studio during break) Please arrive on time and please bring a yoga mat! 

 

PRICE PER WEEKEND: £130 

£50 deposit to secure place is required

Contact for availability of places and payment info: CONTACT

 

 

Dance Synthesis Intensive LONDON

Upcoming

Twitter

Cours Hebdomadaire Cluny - 3rd October 2017 - View Events

St Gallen Switzerland - 14th January 2017 - View Events

OSMOSIS GENEVE 2017 - 26th February 2017 - View Events

Pulsion Istres France - 11th March 2017 - View Events

Finding those Tweets...